MathSciNet Relay Station
MathSciNet bibliographic data
MR914721 (89g:82085) 82A69 (20F36 57M25)
Akutsu, Yasuhiro; Wadati, Miki Exactly solvable models and new link polynomials. I. $N$-state vertex models. J. Phys. Soc. Japan 56 (1987), no. 9, 3039–3051.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement